Journal of Applied Mathematics and Stochastic Analysis
Volume 10 (1997), Issue 3, Pages 279-288
Existence of solutions of nonlinear integrodifferential equation with nonlocal condition
Bharathiar University, Department of Mathematics, Coimbatore 641 046, Tamil Nadu, India
Received 1 February 1996; Revised 1 January 1997
Copyright © 1997 K. Balachandran and M. Chandrasekaran. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
In this paper we prove the existence and uniqueness of local and global
solutions of a nonlocal Cauchy problem for a class of integrodifferential
equation. The method of semigroups and the contraction mapping principle are used to establish the results.